Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Why are my periods always delayed? Why am I spotting?

Hello, I am Anitha residing in Mumbai, India. I just wanted to share some problem, actually the problem is I m not getting my periods on time it is going on delayed every month. My last MC was in the month of August 1st week. Approximately 2 months have been completed for the periods. At the same time i am getting some little bit thread king of clots while urinating. I just wanted to know the reason that why i m facing this kind of problem. Please give me a soluntion for the same. Request you to reply as soon as possible
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi Ms. Anitha,
If you are sure that the clots are not coming along with urinary stream and are from the vagina, it is possible that you could be experiencing some breakthrough bleeding. Else, urinary infection should be suspected and investigated further. There are several causes for irregular periods ranging from simple weight disturbances, stress, infections, use of certain medications, to the more complex hormonal disorders and so on. Proper evaluation by a specialist will help in further management. Hope this helps.
Answered: Wed, 17 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor